Alert archive / New Jersey / Areal Flood Advisories in 2016

Areal Flood Advisory 148, NWS Philadelphia/Mount Holly

September 19, 2016Cape May County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 19, 2016, 11:50 AM EDT for Cape May County, New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Sep 19, 2016, 11:50 AM EDT (15:50 UTC)
Expired
Sep 19, 2016, 2:45 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

741 
WGUS81 KPHI 191550
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 AM EDT MON SEP 19 2016

NJC009-191845-
/O.NEW.KPHI.FA.Y.0148.160919T1550Z-160919T1845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-
1150 AM EDT MON SEP 19 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 245 PM EDT

* AT 1145 AM EDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN IN
  CAPE MAY COUNTY. RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL
  CONTINUE TO CAUSE MINOR FLOODING OF ROADWAYS AND AREAS OF POOR
  DRAINAGE.

LAT...LON 3917 7468 3910 7470 3906 7475 3899 7479
      3894 7486 3893 7497 3918 7491 3923 7492
      3923 7490 3931 7489 3932 7486 3930 7476
      3929 7464 3927 7459 3931 7459 3928 7458
      3929 7455

$$

IOVINO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 19, 9:19 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 19, 9:19 AM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
919 AM EDT MON SEP 19 2016

.SYNOPSIS...
A cold front slowly works its way into the region today, and then
across the region tonight through Tuesday. Low pressure off the
Mid-Atlantic coast will drift to the north through the mid-week
period before finally moving out to sea late in the week.
Meanwhile, high pressure will build into the Northeast for the
middle to the end of the week. A cold front will pass through the
region next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

With the 9:30 am update we adjusted pops based on radar trends and
lowered temperatures a few degrees across most of the region based
on clouds and rainfall for the remainder of the day. Ideas in previous
discussion look on track.

Much needed rainfall today into tonight for the region. Some
locations in Berks, Northampton and Carbon counties already picked
up 1.5-2.5 inches of rain early this morning.

An upper-level trough will gradually arrive into our area later
today, however it is forecast to weaken some especially on its
northern extent. A stronger short wave diving across the Tennessee
Valley is forecast to maintain this trough better down to our
south. At the surface, a cold front will slowly move into our area
today. There is plenty of short wave energy moving across the
area, however this becomes elongated and more channelized as time
wears on.

The synoptic lift will continue to team up with tropical moisture
streaming northward, some of which looks to be from the remnants
of tropical cyclone Julia. A plume of PW in the 2.00-2.25 inch
range is forecast to overspread our area today, especially from
the I-95 corridor on south and eastward. As of 10z, an area of
convergence continues to settle gradually eastward. This appears
to be enhanced some by a convectively generated outflow with
renewed development on the north/west side, which is nearing
I-95. Moderate to heavy showers with some thunder continue along
and west of this, with additional development tracking north-
northeastward from Delmarva.

Where the convergence area becomes more focused will be where the
higher rainfall amounts occur. The forecast soundings show high
freezing levels, owing to a relatively deep warm cloud layer. This
in combination of increasing moisture content air will result in
locally heavy rain at times. There is enough instability to
produce some thunderstorms. Where stronger convective elements
organize and track over will produce heavier rain. Given how dry
it has been and that any flash flood threat looks localized,
mainly poor drainage flooding is the main hazard and therefore no
watches are being issued. The exception is if enough heavier
convection can train over a certain area for awhile. A heavy rain
mention is included in the forecast.

Given the abundance of clouds and showers today, temperatures should
be held down a bit. As a result, we used mostly a MOS and continuity
blend for the high temperatures. The POPs were adjusted a bit based
on radar/HRRR trends.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The upper-level trough is forecast to weaken some more tonight
across our area as the earlier mentioned stronger short wave
tracks well to our south. It is here where the trough may close
off later tonight. As this all occurs, a surface frontal boundary
will slowly be working across our area. This feature should weaken
some as well as forcing generally moves away. While short wave
energy still moves across parts of the area, this is forecast to
be more channelized and therefore less focused lift should occur.
As a result, showers should be on the decrease through the night
from west to east. We held the highest POPs in the evening mainly
across the eastern areas.

While some clearing may try and take place especially across the
western areas, plenty of moisture left over in the lower levels
especially should result in some low clouds remaining or
redeveloping. Low temperature were a blend of continuity and MOS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Cold front continues to push through the region early in the long
term period, then a period of uncertainty on tap as the low
pressure meanders off the Mid-Atlantic coast. High pressure builds
into Northeast for much of the long term period, followed by a
cold front next weekend.

Latest models have continued with a slower track of a cold front
as it pushes through the region this week. Appears as if precip
will now longer through Tuesday morning, mainly for eastern zones,
before finally tapering off as the cold front moves offshore
Tuesday afternoon. Meanwhile, the remnant low of what was once
Tropical Depression Julia continues to meander off the Mid-
Atlantic coast, drifting to the north during the middle of the
upcoming week. This low may interact with the departing cold
front, allowing tropical moisture to feed into the region,
allowing for continued periods of moderate to locally heavy rain.
The questions for the mid-week period is how far north will this
low drift, and where will it eventually set up? While high
pressure builds in from the north and keep the northern two-thirds
of the CWA dry, appears as if the forecast for the southern third
of the CWA will be questionable, as precip from the remnant low
could linger across E MD, DE, and possibly into extreme S NJ. For
now, will keep PoPs capped at chance for those areas through
Tuesday night, and then will carry a dry forecast for Wednesday
and Thursday as the high builds south and east. This high should
push that remnant low far enough south to keep precip out of the
local CWA during this time, but that low will continue to linger
off the Southeast and Mid-Atlantic coasts into the end of the
week.

High pressure will be over the Great Lakes on Tuesday before
tracking east into central NY/PA on Wednesday before finally
moving offshore on Thursday. A relatively hot and humid airmass
continues over the region for this week.

Temps during this time: The warmest temps on Tuesday will be
across the Lehigh Valley, where highs will be in the low to mid
80s. Across southern NJ, DE, and into E MD, clouds and lingering
precip will keep temps generally in the 70s. Also, temps will be
cooler in the Pocono Mountains, topping off in the 70s. For
Wednesday and Thursday, highs will top off in the low to mid 80s
across much of the region, again, with slightly cooler temps along
the coasts.

Temps look to remain in the 80s through the end of the week, and
then possible changes on tap during the weekend.

With the high now offshore late in the new week, the
aforementioned remnant low will track to the north, possibly
bringing some precip to extreme southern portions of the CWA once
again. Confidence is too low to warrant mentioning PoPs for those
areas, but it will be something to keep an eye on going through
the week.

Meanwhile, a cold front approaches from the north this weekend,
and looks to pass through the region sometime Saturday/Saturday
night. based on latest guidance, could see a 10-15 degree swing in
high temps from Friday/Saturday to Sunday as a more seasonal
airmass builds south. Both the GFS and the ECMWF has little QPF
with the passage of the front, so will keep PoPs capped at slight
chance for now.

One thing to keep in mind is that average temps will fall off
relatively quickly this time of year. The average high for PHL on
9/21 (Tuesday, in this case) is 76.5 F, while the average high for
PHL on 9/25 (next Sunday) is 74.5 F.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR/MVFR ceilings lowering to MVFR/IFR this morning.
Confidence on the timing of this lowering especially to IFR is
below average. Widespread showers through the morning hours, and
isolated to perhaps scattered thunderstorms are expected through
the day. Downpours will result in IFR/LIFR visibilities at times.
There is a chance that low ceilings improve to VFR for a time
later this afternoon, however this is less certain at this time.
South to southeast winds around 5 knots, becoming light and
variable to locally east-northeast through the afternoon.

Tonight...Mainly MVFR or IFR ceilings. Some showers and perhaps a
thunderstorm, especially in the evening. VFR to MVFR visibility,
however this will lower during any heavier showers. Winds mainly
light and variable.

OUTLOOK...
Tuesday: MVFR or IFR possible in -SHRA at KACY, KMIV, and KILG.
VFR elsewhere.

Wednesday through Friday: VFR. Any wind gusts will be under 15
knots.

&&

.MARINE...
The winds and seas are expected to remain below Small Craft Advisory
criteria today and tonight. A slow moving cold front will arrive
today which will help focus showers and some thunderstorms,
especially a little later this morning. A southerly wind may tend to
become variable into tonight as the wind field weakens more with the
incoming frontal boundary.

OUTLOOK...
Winds and seas should remain below SCA criteria through the
outlook period. Question will be how the remnant low of what was
TD Julia impacts the waters, as swells associated with it could
drift to the north. Possible for 5 foot seas over southern ocean
waters late in the outlook period.

RIP CURRENTS...
There is a moderate risk for the formation of dangerous rip
currents today due to an onshore flow and long period swells near
3 feet.

Currently expecting a low risk for the formation of dangerous rip
currents on Tuesday, but that could become a moderate risk if
winds are stronger, and the cold front is slower to depart than
expected.

&&

.CLIMATE...
Much needed rain expected for many areas Monday as a cold front
slowly moves through. If it is widespread that will certainly
help even more. Below is a list of the precipitation departures
for this year (through September 18th).

*The only site to have a positive departure for the year so far is
Atlantic City.

                           2016 Precipitation Departure
Location                 (from normal through Sept. 18th)
--------                 --------------------------------

Philadelphia, PA               4.90 inches below

Wilmington, DE                 1.72 inches below

Allentown, PA                  5.69 inches below

Reading, PA                    6.64 inches below

Trenton, NJ                    8.14 inches below

Mount Pocono, PA               4.19 inches below

Georgetown, DE                 2.07 inches below

*Atlantic City, NJ             2.58 inches above*

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse/MPS
Near Term...Gaines/Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Climate...
Hazardous weather outlook, Sep 19, 3:27 AM EDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 AM EDT MON SEP 19 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-201000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
327 AM EDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING...
PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT.
THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION
OF THE HEAVIEST RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-201000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
327 AM EDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING...
PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT.
THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION
OF THE HEAVIEST RAINFALL.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-201000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
327 AM EDT MON SEP 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MPS

In the hours before

Local storm report, Sep 19, 8:56 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLOOD            WILLIAMSTOWN            39.69N  74.98W
09/19/2016                   GLOUCESTER         NJ   CO-OP OBSERVER

            WATER DEPTH UP TO 2 FEET DEEP ON SOME ROADS.

&&

EVENT NUMBER PHI1601812

FRANCK
Local storm report, Sep 19, 9:11 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     HEAVY RAIN       7 E ROSENHAYN           39.48N  75.01W
09/19/2016  M2.27 INCH       CUMBERLAND         NJ   MESONET

&&

EVENT NUMBER PHI1601815

FRANCK
Local storm report, Sep 19, 9:34 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     HEAVY RAIN       EXTON                   40.03N  75.63W
09/19/2016  M2.02 INCH       CHESTER            PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601816

FRANCK
Local storm report, Sep 19, 10:58 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     FLOOD            ATLANTIC CITY           39.38N  74.45W
09/19/2016                   ATLANTIC           NJ   SOCIAL MEDIA

            STREET FLOODING NEAR THE 1900 BLOCK OF BOARDWALK

&&

EVENT NUMBER PHI1601826

FRANCK
Local storm report, Sep 19, 11:38 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLOOD            SURF CITY               39.66N  74.17W
09/19/2016                   OCEAN              NJ   TRAINED SPOTTER

            STREETS FLOODED TO A DEPTH OF ONE FOOT

&&

EVENT NUMBER PHI1601828

FRANCK
Local storm report, Sep 19, 11:47 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 AM EDT MON SEP 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY RAIN       READING REGIONAL AIRPOR 40.38N  75.97W
09/19/2016  M2.28 INCH       BERKS              PA   ASOS

0700 AM     HEAVY RAIN       4 W SAYLORSBURG         40.89N  75.40W
09/19/2016  M2.05 INCH       MONROE             PA   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 NNW HAMBURG           40.57N  75.99W
09/19/2016  M3.17 INCH       BERKS              PA   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       2 SW MOHRSVILLE         40.45N  76.01W
09/19/2016  M3.26 INCH       BERKS              PA   COCORAHS

            24 HOUR RAINFALL.

0716 AM     HEAVY RAIN       1 SW JUMPTOWN           38.95N  75.93W
09/19/2016  M2.71 INCH       CAROLINE           MD   MESONET

0753 AM     HEAVY RAIN       2 NW JUMPTOWN           38.98N  75.95W
09/19/2016  M2.36 INCH       QUEEN ANNE'S       MD   MESONET

0754 AM     HEAVY RAIN       READING REGIONAL AIRPOR 40.38N  75.97W
09/19/2016  M2.33 INCH       BERKS              PA   ASOS

            24 HOUR RAINFALL.

0851 AM     HEAVY RAIN       HAMBURG                 40.56N  75.98W
09/19/2016  M3.00 INCH       BERKS              PA   CO-OP OBSERVER

0901 AM     HEAVY RAIN       7 E ROSENHAYN           39.48N  75.01W
09/19/2016  M2.27 INCH       CUMBERLAND         NJ   MESONET

0920 AM     HEAVY RAIN       3 NNW MONROE TWP        39.70N  75.00W
09/19/2016  M2.66 INCH       GLOUCESTER         NJ   COCORAHS

            24 HOUR RAINFALL.

0934 AM     HEAVY RAIN       EXTON                   40.03N  75.63W
09/19/2016  M2.02 INCH       CHESTER            PA   TRAINED SPOTTER

0946 AM     HEAVY RAIN       ATGLEN                  39.95N  75.98W
09/19/2016  M2.00 INCH       CHESTER            PA   DEOS

1023 AM     HEAVY RAIN       MARSHALLTON             39.73N  75.65W
09/19/2016  M2.12 INCH       NEW CASTLE         DE   DEOS

1023 AM     HEAVY RAIN       GEORGETOWN              38.69N  75.39W
09/19/2016  M2.29 INCH       SUSSEX             DE   DEOS

1024 AM     HEAVY RAIN       SEAFORD                 38.65N  75.62W
09/19/2016  M2.21 INCH       SUSSEX             DE   DEOS

1024 AM     HEAVY RAIN       HARRINGTON              38.92N  75.57W
09/19/2016  M2.24 INCH       KENT               DE   DEOS

1025 AM     HEAVY RAIN       WOODSIDE                39.07N  75.57W
09/19/2016  M2.27 INCH       KENT               DE   DEOS

1040 AM     HEAVY RAIN       SICKLERVILLE            39.72N  74.97W
09/19/2016  M2.24 INCH       CAMDEN             NJ   MESONET

1042 AM     HEAVY RAIN       FAIR HAVEN              40.36N  74.04W
09/19/2016  M2.20 INCH       MONMOUTH           NJ   MESONET

1045 AM     HEAVY RAIN       GLOUCESTER TWP          39.79N  75.03W
09/19/2016  M2.24 INCH       CAMDEN             NJ   TRAINED SPOTTER

1045 AM     FLOOD            SURF CITY               39.66N  74.17W
09/19/2016                   OCEAN              NJ   TRAINED SPOTTER

            STREETS FLOODED TO A DEPTH OF AROUND ONE FOOT

1051 AM     FLOOD            ATLANTIC CITY           39.38N  74.45W
09/19/2016                   ATLANTIC           NJ   SOCIAL MEDIA

            STREET FLOODING NEAR THE 1900 BLOCK OF BOARDWALK

1055 AM     HEAVY RAIN       3 WSW BOWMANSTOWN       40.78N  75.71W
09/19/2016  M2.21 INCH       CARBON             PA   COCORAHS

            24 HOUR RAINFALL.

1123 AM     FLOOD            CAPE MAY                38.94N  74.90W
09/19/2016                   CAPE MAY           NJ   SOCIAL MEDIA

            STREETS FLOODED TO A DEPTH OF AROUND ONE FOOT

1140 AM     HEAVY RAIN       OAK GROVE               39.16N  75.49W
09/19/2016  M2.85 INCH       KENT               DE   DEOS

1140 AM     HEAVY RAIN       GEORGETOWN              38.69N  75.39W
09/19/2016  M2.65 INCH       SUSSEX             DE   DEOS

1141 AM     HEAVY RAIN       WOODSIDE                39.07N  75.57W
09/19/2016  M2.55 INCH       KENT               DE   DEOS

&&

EVENT NUMBER PHI1601803 PHI1601806 PHI1601807 PHI1601808 PHI1601809
PHI1601811 PHI1601814 PHI1601813 PHI1601815 PHI1601817 PHI1601816
PHI1601818 PHI1601819 PHI1601820 PHI1601821 PHI1601822 PHI1601823
PHI1601824 PHI1601825 PHI1601827 PHI1601828 PHI1601826 PHI1601829
PHI1601833 PHI1601830 PHI1601831 PHI1601832

FRANCK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:00 AM EDTSpecial Weather StatementPHIWarren45 min
Sep 19, 3:09 AM EDTAreal Flood AdvisoryPHIWarren4 hr
Sep 19, 3:39 AM EDTSpecial Weather StatementPHIMorris, Sussex, Warren51 min
Sep 19, 9:02 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more3 hr
Sep 19, 12:38 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more4 hr

Nearby

Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.